# SDR GAIA9875

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5714 · Wing, Center Box
- Part: Wing Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT ON AD 85-24-02, RAM AIR PLENUM CORROSION INSPECTION.  CORROSION WAS FOUND ALONG THE LEFT SIDE WING BOX CENTER SECTION AT STRINGER 5C.  THE CORROSION WAS BLENDING OUT AND A DOUBLER WAS INSTALLED.  THE AREA WAS REPAIRED IAW BOEING ENGINEERING LETTER AOC-OKC-98-051RR DATED 02-JUN-98 BY AAR OKC.  STRUCTURAL SUBSTANTIATION OF REPAIR PLAN IS AN AMOC TO AD 85-24-02.  THE AREA WAS RESTORED TO NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
